# SDR DALA2023112809762

- Difficulty date: November 28, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH TIE TRACK BTW STA Y=813/1022 AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC S/N 00217: CORROSION LEVEL 2. LH TIE TRACK BTW STA Y=813/1022 AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-01-0G AND 51-41-05-0G PAR 8. (LP #0084915)
